# SDR UHLA201504240348

- Difficulty date: April 24, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 29,359 hours, 18,134 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, RIB 11, LOWER FWD FLANGE IS CRACKED AT AFT END.  AFT LOWER FLANGE IS CRACKED AT FWD END.  REMOVED CRACKED FLANGES AND INSTALLED FABRICATED SHEAR CLIPS IAW ETD2015-170-039332, REV A.
